# SDR CA030702002

- Difficulty date: June 18, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft time: 17,541 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: HO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN)  A/C HAD JUST DROPPED A 15,000 LB LOAD OF LOGS AT LOG LANDING IN AN UP HILL YARD. PILOT MADE A LT PEDAL TURN TO DEPART LOG LANDING. COLLECTIVE LOWERED TO DESCEND BACK DOWN TO CUT BLOCK, NR 2 ENG N1 UNDER-SPEED WARNING SOUNDED & WITH WARNING LIGHTS, INDICATING SOFT STALL. CREW EXECUTED AN IN-FLIGHT SHUTDOWN & MOTORING OF ENG TO PREVENT OVER-TEMP. NR 2 ENG SHUTDOWN COMPLET, A/C RETURNED TO SERVICE AREA & MADE A SINGLE ENG LANDING.  COMPLETE INSP OF ENG & CONTROL LINKS REVEALED NOTHING ABNORMAL. ENG FUEL FILTER INSP FOR CONTAM,  NONE FOUND. ENG FUEL PRESSURIZING & DUMP VALVE CHANGED.  FCU ALSO CHANGED AS A PRECAUTION. ENG RESTARTED & GROUND-RUN, ALL PARAMETERS FOUND TO BE ACCEPTABLE & A/C RELEASED FOR FLT.
